# SDR SWAA2023070354092

- Difficulty date: May 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LEFT FLOOR TO SIDEWALL SUPPORT HAS CORROSION AT STA: 727+6; 727E+6;747; 747+2; 747+10; 747+14; 767; 767+3; 767+4.5; 787. WL 156: LBL 20 TO 24<[01] REMOVED CORROSION ABOUT 1' X 1' AT  STA 727+6 0.005'(OUT OF LIMIT) STA 727E+6 0.002' STA 747 0.003' STA 747+2 0.003' STA 747+10 0.006'(OUT OF LIMIT) STA 747+14 0.003' STA 767 0.003' STA 767+3 0.006'(OUT OF LIMIT) STA 767+4.5 0.002' STA 787 0.005'(OUT OF LIMIT) IAW SRM 51-10-02-0G-0;06] LOCATED AND DRILLED; COUNTERSANK REPLACEMENT ACB L/H FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-05; SRM 51-40-06; SRM51-40-08; DWG 146A7502 ID0027 REV-.;[07] LOCATED AND DRILLED NEW SPLICE AT STA 727E+10 IAW SRM 53-00-53-2R-6;[08] APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 51-20-01-0G-0 AND SOPM 20-41-02  OK TO INSTALL NEW SPLICE TO NEW FLOOR TO SIDEWALL SUPPORT;[10] INSTALLED NEW SPLICE AT FLOOR TO SIDEWALL SUPPORT IAW SRM 53-00-53-2R-6;[18] INSTALLED NEW AFT CARGO COMPARTMETNT LEFT FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02-0G-0 AND DWG 146A7500 ID:0073 REV:-;[19] VERIFIED CORRECTIVE ACTION STEP 18.;[20] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
